Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What can be the cause ow blood pressure ?

Hi, on two occasions now when in the recovery area after an anaesthetic so a colonoscopy could be performed, i suffered from low blood pressure .i am on a blood pressure tablet and took them on the day of the colonoscopy, any reasons for this low blood pressure drop
Asked On : Sat, 12 Feb 2011
Answers:  2 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Homeopath 's  Response
this is with reference to fall in BP post colonoscopy .you said you had it twice.lowering of BP can be due to few reasons ;1-because of dose of your regular medicines for BP;
2-if you have pain folllowing the procedure &
3-some anaesthetic drugs like xylocaine are used as local anaesthetics as well as for spinal anaesthesia can cause drop in BP in some people &it is easily reversible.
In your case since it has happened twice so it may not be due to your regular medicines as you might be using them since long time by now.
Answered: Sat, 12 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Anisha Parmar's  Response
have you taken the bp medi dose higher then regular dose then it can be the result of bp going get your bp checked &after that your dr will adjust the dose of your bp medicines.
Answered: Sat, 12 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor